Cetaphil Cleanser

Cetaphil is a brand of skincare products for sensitive, dry skin, and skin that is prone to acne. Cetaphil cleanser is said to be mild on the skin and prevents unwanted dryness. It contains water, propylene glycol, sodium lauryl sulfate, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What are the treatment options to remove acne and acne spots?

Query: I have heavy acne problem all of a sudden. I have been following a routine of face wash with cetaphil and then keep washing my face with water and apply sunscreen. Then in the evening I wash my face with water and apply aloe Vera and at night I wash my face and apply benzoyl peroxide spot treatment...  Read Full »


Dr. Deepti Shukla

Dermatologist, Venereologist

Answer: Hello, Don't worry I'll help you with all your concerns. First of all acne in women can occur due to underlying hormonal imbalance. I always rule out hormonal imbalance in female patients with acne as most of the doctors just treat acne and do not address the underlying issue and that's why acne kee...  Read Full »

Please suggest a lotion or cream for my combination skin.

Query: my skin is combination skin, i have 2 questions. whats the best brand for face and body (2 in 1) lotions or creams what shall i use for my skin lotions or creams ? mine is combination, not acne prone, i have black heads, pores normal in size .  Read Full »


Dr. Sneha Mariam Varghese

Venereologist, Dermatologist

Answer: Hello Welcome to icliniq.com Hope you are having a good day and staying safe 1) It is very important you follow a healthy skin routine for a healthy skin - start with cleansing your face with facewashes. use soap free cleansers like Cetaphil or CeraVe or D acne . Avoid foamy facewashes - If you ...  Read Full »

How to get glowing and healthy skin?

Query: Hi doctor, I am a 20 year old female. My weight is 48 kg and height is 5'2". I have a fair skin. I had nodular acne on face, back and shoulder. I was on Isotretinoin for 5 months and I have got over my acne. But, my skin looks lifeless, unmoisturized and dull in the face, hands and shoulder, even ...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. The dull skin is due to Isotretinoin. It takes away the moisturizing sebum and oil from the skin, by which it acts in acne. The same action causes the side effect of dry and itchy skin. First, you should understand that this effect is temporary and will improve with time...  Read Full »

What is this reddish lesion under my brother's eyes?

Query: Hi doctor, Two years ago, my brother started noticing a red circle under his eye next to his nose. It was in the shape of a pill. From time to time it causes skin peel. Once he removes the peel it leads to redness and blaze. Also it is growing with time. When he met a dermatologist he gave him some ...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have read your descriptions and also read the ingredients of medicine which you have used. Your brother most probably had have pityriasis alba. It is characterized by the presence of ill-defined, scaly, faint red patches. This patient or family may have history of asth...  Read Full »

Why do I keep getting reddish-pink bumps on my skin?

Query: Hi doctor, For the past seven months, I have been getting these reddish pink non-itchy bumps on my skin. They are round to oval and small to big. When they first appear, they were all over my arms, abdomen, back and on my thighs. Now they randomly show up here and there. I had a large one in my elbo...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and viewed the attached pictures (attachment removed to protect patient identity) and do understand your concern. I need to get a few more details about your lesions. On an average, how long do the individual lesion last before settling d...  Read Full »

What causes itchy cracks on the scrotum?

Query: Hello doctor, I have a skin problem on my scrotum. I am having this issue since six months. It itches every time and there are cracks on my scrotum. I am using Betnovate. When I use the ointment, it goes away and when I stop it, it recurs. Previously, I had a skin disease, which I think as keratos...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and do understand your concern.  Read Full »

Please suggest treatment for Dennie-Morgan lines.

Query: Hello doctor, I have got pretty bad eczema. I have been using Doublebase gel that my GP gave me, but does not seem to be working. What is annoying is that I have noticed very deep wrinkles under my eyes where my skin is mostly dry. Could I get rid of these? I am only 18 and I cannot even look in the...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and do understand your concern (attachment removed to protect patient identity).  Read Full »

Why penis and scrotum have turned black?

Query: Hello doctor, What is this black mark and white spot? I am 22 years old, virgin and really worried about this. It is not itchy or painful but whatever it takes I want to get rid of it. Also, my penis and scrotum have turned very dark, therefore, I want to get back my original color. Also, I see som...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Any history of injury over the white area? Since how long have you noticed it? Any itching or other symptoms? Secondly, The dark color is normal. It gets darker in teenage with hormonal changes (attachment removed to protect patient identity). I would suggest not to ...  Read Full »

Why is my T-zone very dry?

Query: Hello doctor, The skin on my face is extremely dry. It becomes dry in patches, and I have to moisturize it 3 to 4 times to stop it from itching and hurting. It has always been a problem, but it has worsened over the last few months. The skin on my cheeks is quite red, and my T-zone is very dry. Any...  Read Full »


Dr. Rashmi Singh

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. Do you have very dry patches elsewhere too? Do you have dandruff? What products do you use on your face? Are the patches always there or appear in episodes? Are there any fixed sites on the face where you get these? Please answer these questions so we can get a better...  Read Full »

I have dark spots on the face from acne. Please help.

Query: Hi doctor, I have oily skin. I have lots of dark spots and acne on my face. Currently, I am using Clincitop gel. My face skin has turned dark where my body color is normal. I have also lost my skin complexion. How should I get rid of this? Please suggest me.  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Please send good quality photographs of your face taken under natural light for more detailed opinion.Revert back with photographs to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.